| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after implantation of a zlb00 intraocular lens (iol), the patient experienced glare with night driving in one eye.The surgeon explanted the zlb00 lens and replaced it with a symfony zxr00 +12.5 diopter.The patient wasn¿t harmed.Since the patient already had a symfony in the other unaffected eye, the patient wanted both eyes to match.The patient¿s outcome after the explant was reported to be good.No incision enlargement, no sutures and no vitrectomy were required.Visual acuity pre-initial implant: best corrected 20/25; visual acuity post-initial implant: 20/20 uncorrected; visual acuity post-replacement: 20/25 uncorrected day one.No additional information was provided to johnson and johnson surgical vision, inc.
Additional Manufacturer Narrative
Device evaluation: the product was received in a lens case in a zip lock bag.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.